Hi,for about 1 month i have had bad back and shoulder pain.My Dr put me on relafen ,took it felt some better but so constipated,today she called me in some flexaril and mobic....mobic sounds the same as relafen.I had been on vicodin for about 5 months due to nose surgery and root canel.Im trying to taper off it,,,as im still having back pain on it.I am on so many other meds this scares me...but its the same dr...im on xanax,wellbutrin sr,synthyroid,cytomel,estratest,femring,DheaMy sinus and dentist are who gave me the vicodin..i think it was making me feel up//i ran out of it.So my dad has some and i have been taking 1 to 1/2 a day of it to try to taper off it.I dont feel up on it now.Anyways is there anyone out there that has tried mobic and flexaril while being on so many other meds,and do they help the pain? I dont want to be addicted to the vicodin..im addicted to xanax,and im afraid the flexaril and xanax will zonk me out and I have to function..any thought or advice?Thanks
Hi and sorry you are having these problems. I was on vicadin but it gave me insomina so I went off within two days. I was on flexeril for 9 months. It only really works for muscle spasms and helping you sleep. The first 3 weeks it helps with pain due to muscle spasms after that it becomes a sleep aid. I haven't been on mobic. I was on Xanax to get off of Tramadol and xanax really made me ill because I take Klonopin for my migraine variant and since it is a benzodiazepine and so is Xanax they didn't mix. So, I would try to get off the Xanax very very slowly with tapering advice from you doctor. I took Miralax for constipation from the beginning of taking Tramadol and I took Phenergan for nausea. So I didn't have a problem with those but got breathing problems and insomnia after a month from Tramadol and had to go off. The flexeril I took at night only because it makes you so tired. I actually sleep walked during the first or second week so you have to be careful. You get used to Flexeril after about a month then it doesn't work for the pain.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.